# SDR 9809049305

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- Engine: Pwa JT8D217
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB AT 19,000 FEET, THE LEFT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED WITH ASSOCIATED VIBRATION.  CREW SHUT DOWN THE LEFT ENGINE, RETURNED TO ONT, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT ENGINE.  OPERATIONAL CHECK OK.  RETURNED TO SERVICE.
